Kodai Mathematical Journal

Curvature-adapted real hypersurfaces in quaternionic space forms

Toshiaki Adachi and Sadahiro Maeda

Full-text: Open access

Abstract

In this paper we study geodesics on curvature-adapted real hypersurfaces in non-flat quaternionic space forms. By observing the extrinsic shape of geodesics on these hypersurfaces we characterize them in the class of real hypersurfaces. We also investigate the length spectrum of geodesic spheres, which are the simplest curvature-adapted real hypersurfaces, in non-flat quaternionic space forms.

Article information

Source
Kodai Math. J., Volume 24, Number 1 (2001), 98-119.

Dates
First available in Project Euclid: 19 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1106157299

Digital Object Identifier
doi:10.2996/kmj/1106157299

Mathematical Reviews number (MathSciNet)
MR1813722

Zentralblatt MATH identifier
1032.53044

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C26: Hyper-Kähler and quaternionic Kähler geometry, "special" geometry

Citation

Adachi, Toshiaki; Maeda, Sadahiro. Curvature-adapted real hypersurfaces in quaternionic space forms. Kodai Math. J. 24 (2001), no. 1, 98--119. doi:10.2996/kmj/1106157299. https://projecteuclid.org/euclid.kmj/1106157299


Export citation